Erratum to: The geometry and structure of isotropy irreducible homogeneous spaces

Joseph A. Wolf University of California, Berkeley, CA, USA

TBD mathscidoc:1701.331642

Acta Mathematica, 152, (1), 141-142, 1983.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:01 uploaded by actaadmin ] [ 70 downloads ] [ 0 comments ] [ Cited by 13 ]
@inproceedings{joseph1983erratum,
  title={Erratum to: The geometry and structure of isotropy irreducible homogeneous spaces},
  author={Joseph A. Wolf},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203301802522351},
  booktitle={Acta Mathematica},
  volume={152},
  number={1},
  pages={141-142},
  year={1983},
}
Joseph A. Wolf. Erratum to: The geometry and structure of isotropy irreducible homogeneous spaces. 1983. Vol. 152. In Acta Mathematica. pp.141-142. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203301802522351.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved